# SDR DALA2016120509550

- Difficulty date: October 10, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 120,125 hours, 17,166 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LEFT FWD WINDOW HEATING ELEMENT ARCHED DURING FLIGHT.  CREW TURNED LEFT FWD WINDOW HEAT OFF. REPLACED WINDSHIELD AND WINDOW CONTROLLER. PERFORMED BITE. SYSTEM OPERATION IS NORMAL.
